Please use this identifier to cite or link to this item:
Title: Boundary layer and spike layer solutions for a bistable elliptic problem with generalized boundary conditions
Contributor(s): Du, Yihong  (author); Guo, Zongming (author)
Publication Date: 2006
DOI: 10.1016/j.jde.2005.08.006
Handle Link:
Abstract: We show that for large λ>0, the 'generalized' boundary value problem −Δu = λu(u − a(x))(1 − u) in Ω, u|∂Ω = ø, where 1≼ø(x)≼∞, behaves like the special case ø ≡ 1. In particular, we show the existence of solutions with sharp boundary layers and interior spikes, and determine the location of the spikes.
Publication Type: Journal Article
Source of Publication: Journal of Differential Equations, 221(1), p. 102-133
Publisher: Academic Press
Place of Publication: Chatswood, DC, USA
ISSN: 0022-0396
Field of Research (FOR): 010109 Ordinary Differential Equations, Difference Equations and Dynamical Systems
Socio-Economic Outcome Codes: 970101 Expanding Knowledge in the Mathematical Sciences
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Statistics to Oct 2018: Visitors: 94
Views: 94
Downloads: 0
Appears in Collections:Journal Article
School of Science and Technology

Files in This Item:
2 files
File Description SizeFormat 
Show full item record


checked on Nov 30, 2018

Page view(s)

checked on Mar 1, 2019
Google Media

Google ScholarTM



Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.